# SDR UALA2012032201829

- Difficulty date: March 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 69,941 hours, 25,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARM LGT WILL NOT ILLUM.  REPLACED LAMP AT SLIDE ARM INDICATOR.
